RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1968, Volume 32, Issue 1, Pages 208–211 (Mi izv2698)  

This article is cited in 2 scientific papers (total in 2 papers)

On the extension of the intuitionist propositional calculus to the classical calculus, and the minimal calculus to the intuitionist calculus

V. A. Yankov


Abstract: We consider extensions of the intuitionist and minimal propositional calculi effected by the addition of a single formula as a new axiom.

Full text: PDF file (557 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1968, 2:1, 205–208

Bibliographic databases:

UDC: 517.11
MSC: 03F55, 03E25
Received: 31.05.1967

Citation: V. A. Yankov, “On the extension of the intuitionist propositional calculus to the classical calculus, and the minimal calculus to the intuitionist calculus”, Izv. Akad. Nauk SSSR Ser. Mat., 32:1 (1968), 208–211; Math. USSR-Izv., 2:1 (1968), 205–208

Citation in format AMSBIB
\Bibitem{Yan68}
\by V.~A.~Yankov
\paper On the extension of the intuitionist propositional calculus to the classical calculus, and the minimal calculus to the intuitionist calculus
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1968
\vol 32
\issue 1
\pages 208--211
\mathnet{http://mi.mathnet.ru/izv2698}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=224432}
\zmath{https://zbmath.org/?q=an:0191.28602}
\transl
\jour Math. USSR-Izv.
\yr 1968
\vol 2
\issue 1
\pages 205--208
\crossref{https://doi.org/10.1070/IM1968v002n01ABEH000636}


Linking options:
  • http://mi.mathnet.ru/eng/izv2698
  • http://mi.mathnet.ru/eng/izv/v32/i1/p208

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Biswambhar Pahi, “Jankov-theorems for some implicational calculi”, MLQ-Math Log Quart, 21:1 (1975), 193  crossref
    2. Lloyd Humberstone, “Contra-classical logics”, Australasian Journal of Philosophy, 78:4 (2000), 438  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:158
    Full text:60
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019